Generalizations of Sobolev’s Consistency and Values for TU-Games

Jun Su, Theo S.H. Driessen, Gen Jiu Xu*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
15 Downloads (Pure)


In the framework of cooperative game theory, Sobolev (Advances in game theory, Izdat., “Minitis”, Vilnius, pp 151–153, 1973) axiomatized the well-known Shapley value by means of consistency property with reference to a specifically chosen reduced game. The goal of this paper is to generalize Sobolev’s consistency approach to the class of efficient, symmetric and linear values.

Original languageEnglish
Pages (from-to)343-357
Number of pages15
JournalJournal of the Operations Research Society of China
Issue number2
Early online date28 Nov 2019
Publication statusPublished - 1 Jun 2021


  • Cooperative game
  • Linear value
  • Reduced game
  • Shapley value
  • Sobolev’s consistency
  • 22/2 OA procedure


Dive into the research topics of 'Generalizations of Sobolev’s Consistency and Values for TU-Games'. Together they form a unique fingerprint.

Cite this